# SDR ASAA2018072325521

- Difficulty date: July 23, 2018
- Submitted: July 27, 2018
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 44,474 hours, 13,327 cycles
- System (JASC): 2163 · Cabin Temperature Sensor
- Part: Sensor
- Part number: 213A410113
- Condition: Dirty
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE START AIR TEMP FWD CAB ZONE TEMP LITE-ON, LIGHT EXTINGUISHED AFTER MASTER CAUTION RESET. GROUNDED - YES. CLEANED CABIN TEMP SENSORS. PERFORMED CABIN TEMP CONTROLLER BITE, REF AMM 21-61-00-700-806-002. VERIFICATION TEST NORMAL. OPERATED PACKS, ZONE TEMP LIGHT REMAINS EXTINGUISHED ON RECALL.
